# SDR COMA2010020170001

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 17,841 hours, 12,855 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: 2185
- Condition: Failed
- Location: Efis
- Part time: 4,578 hours, 3,498 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG RECEIVED EFIS COMP MON, ATT/ROLL/PIT/HDG INDICATIONS MACH TRIM, STAB TRIM, RT AND LT FADEC FAULT, FLAP FAULT AND RUD LIMIT FAULT STATUS MSG'S.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED NR 2 AHC-85E.
